Alert archive / Montana / High Wind Warnings in 2011
High Wind Warning 6, NWS Billings, MT
NWS Billings, MT issued this high wind warning at Feb 27, 2011, 10:30 PM MST for Park County, Stillwater County, Sweet Grass County, Montana. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2011, 10:30 PM MST (05:30 UTC)
- Expired
- Feb 28, 2011, 11:54 PM MST
- In force
- 25 hr
- Issued by
- NWS Billings, MT
Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT
The radar
The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 5.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1621 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
199 WWUS75 KBYZ 280530 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 1030 PM MST SUN FEB 27 2011 .STRONG SOUTHWEST WINDS CAN BE EXPECTED THROUGH MONDAY EVENING ALONG THE EASTERN SLOPES OF THE BEARTOOTH/ABSAROKA MOUNTAINS. THE STRONGEST WINDS WILL BE ALONG THE BEARTOOTH/ABSAROKA FOOTHILLS NEAR LIVINGSTON AND NYE. MTZ065-281730- /O.UPG.KBYZ.WI.Y.0011.000000T0000Z-110301T0700Z/ /O.NEW.KBYZ.HW.W.0006.110228T0530Z-110301T0700Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 1030 PM MST SUN FEB 27 2011 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MST MONDAY NIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. * IMPACTS: TRAVELERS ON INTERSTATE 90 NEAR LIVINGSTON SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. STRONG WINDS ARE CREATING AREAS OF BLOWING AND DRIFTING SNOW. VISIBILITIES MAY BE REDUCED TO ONE HALF OF A MILE. * TIMING: STRONG WINDS ARE OCCURRING AT LIVINGSTON AND WILL CONTINUE THROUGH MONDAY EVENING. * WINDS: STRONG SUSTAINED WINDS OF 50 TO 55 MPH WITH GUSTS UP TO 70 MPH CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ066-281730- /O.UPG.KBYZ.WI.Y.0011.000000T0000Z-110301T0700Z/ /O.NEW.KBYZ.HW.W.0006.110228T0530Z-110301T0700Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 1030 PM MST SUN FEB 27 2011 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MST MONDAY NIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. * IMPACTS: THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. TRAVELERS ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. * TIMING: WIND GUSTS AROUND 60 MPH HAVE BEEN REPORTED. STRONG WINDS WILL CONTINUE THROUGH MONDAY EVENING. * WINDS: STRONG SUSTAINED WINDS OF 50 TO 55 MPH WITH GUSTS UP TO 70 MPH CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ HTTP://WEATHER.GOV/BILLINGS
5 follow-up statements
331 WWUS75 KBYZ 281016 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 316 AM MST MON FEB 28 2011 .STRONG SOUTHWEST WINDS CAN BE EXPECTED THROUGH MONDAY EVENING ALONG THE EASTERN SLOPES OF THE BEARTOOTH/ABSAROKA MOUNTAINS. THE STRONGEST WINDS WILL BE ALONG THE BEARTOOTH/ABSAROKA FOOTHILLS NEAR LIVINGSTON AND NYE. MTZ065-010015- /O.CON.KBYZ.HW.W.0006.000000T0000Z-110301T0700Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 316 AM MST MON FEB 28 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * IMPACTS: TRAVELERS ON INTERSTATE 90 NEAR LIVINGSTON SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. STRONG WINDS ARE CREATING AREAS OF BLOWING AND DRIFTING SNOW. VISIBILITIES MAY BE REDUCED TO ONE HALF OF A MILE. * TIMING: STRONG WINDS ARE OCCURRING AT LIVINGSTON AND WILL CONTINUE THROUGH MONDAY EVENING. * WINDS: STRONG SUSTAINED WINDS OF 50 TO 55 MPH WITH GUSTS UP TO 70 MPH CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ066-010015- /O.CON.KBYZ.HW.W.0006.000000T0000Z-110301T0700Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 316 AM MST MON FEB 28 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * IMPACTS: THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. TRAVELERS ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. * TIMING: WIND GUSTS AROUND 60 MPH HAVE BEEN REPORTED. STRONG WINDS WILL CONTINUE THROUGH MONDAY EVENING. * WINDS: STRONG SUSTAINED WINDS OF 50 TO 55 MPH WITH GUSTS UP TO 70 MPH CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ HTTP://WEATHER.GOV/BILLINGS
146 WWUS75 KBYZ 281646 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 946 AM MST MON FEB 28 2011 .STRONG SOUTHWEST WINDS CAN BE EXPECTED THROUGH THIS EVENING ALONG THE EASTERN SLOPES OF THE BEARTOOTH/ABSAROKA MOUNTAINS. THE STRONGEST WINDS WILL BE ALONG THE BEARTOOTH/ABSAROKA FOOTHILLS NEAR LIVINGSTON AND NYE. MTZ065-010500- /O.CON.KBYZ.HW.W.0006.000000T0000Z-110301T0700Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 946 AM MST MON FEB 28 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * IMPACTS: TRAVELERS ON INTERSTATE 90 NEAR LIVINGSTON SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. STRONG WINDS ARE CREATING AREAS OF BLOWING AND DRIFTING SNOW. VISIBILITIES MAY BE LOCALLY REDUCED TO ONE HALF OF A MILE. * TIMING: STRONG WINDS ARE OCCURRING AT LIVINGSTON AND WILL CONTINUE THROUGH THIS EVENING. * WINDS: STRONG SUSTAINED WINDS OF 50 TO 55 MPH WITH GUSTS UP TO 70 MPH CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ066-010500- /O.CON.KBYZ.HW.W.0006.000000T0000Z-110301T0700Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 946 AM MST MON FEB 28 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * IMPACTS: THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. TRAVELERS ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. * TIMING: WIND GUSTS AROUND 60 MPH HAVE BEEN REPORTED. STRONG WINDS WILL CONTINUE THROUGH THIS EVENING. * WINDS: STRONG SUSTAINED WINDS OF 50 TO 55 MPH WITH GUSTS UP TO 70 MPH CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ HTTP://WEATHER.GOV/BILLINGS
929 WWUS75 KBYZ 282204 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 304 PM MST MON FEB 28 2011 .STRONG SOUTHWEST WINDS CAN BE EXPECTED THROUGH THIS EVENING ALONG THE EASTERN SLOPES OF THE BEARTOOTH/ABSAROKA MOUNTAINS. THE STRONGEST WINDS WILL BE ALONG THE BEARTOOTH/ABSAROKA FOOTHILLS NEAR LIVINGSTON AND NYE. MTZ065-010700- /O.CON.KBYZ.HW.W.0006.000000T0000Z-110301T0700Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 304 PM MST MON FEB 28 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * IMPACTS: TRAVELERS ON INTERSTATE 90 NEAR LIVINGSTON SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. STRONG WINDS ARE CREATING AREAS OF BLOWING AND DRIFTING SNOW. EXPECT LOCALLY REDUCED VISIBILITIES. * TIMING: STRONG WINDS ARE OCCURRING AT LIVINGSTON AND WILL CONTINUE THROUGH THIS EVENING. * WINDS: STRONG SUSTAINED WINDS OF 50 TO 55 MPH WITH GUSTS UP TO 70 MPH CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ066-010700- /O.CON.KBYZ.HW.W.0006.000000T0000Z-110301T0700Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 304 PM MST MON FEB 28 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * IMPACTS: THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. TRAVELERS ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. * TIMING: WIND GUSTS AROUND 60 MPH HAVE BEEN REPORTED. STRONG WINDS WILL CONTINUE THROUGH THIS EVENING. * WINDS: STRONG SUSTAINED WINDS OF 50 TO 55 MPH WITH GUSTS UP TO 70 MPH CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ HTTP://WEATHER.GOV/BILLINGS
394 WWUS75 KBYZ 010404 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 904 PM MST MON FEB 28 2011 .STRONG SOUTHWEST WINDS CAN BE EXPECTED TONIGHT ALONG THE EASTERN SLOPES OF THE BEARTOOTH/ABSAROKA MOUNTAINS. THE STRONGEST WINDS WILL BE ALONG THE BEARTOOTH/ABSAROKA FOOTHILLS NEAR LIVINGSTON AND NYE. MTZ065-010700- /O.CON.KBYZ.HW.W.0006.000000T0000Z-110301T0700Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 904 PM MST MON FEB 28 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * IMPACTS: TRAVELERS ON INTERSTATE 90 NEAR LIVINGSTON SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. STRONG WINDS ARE CREATING AREAS OF BLOWING AND DRIFTING SNOW. EXPECT LOCALLY REDUCED VISIBILITIES. * TIMING: STRONG WINDS ARE OCCURRING AT LIVINGSTON AND WILL CONTINUE THIS EVENING. WINDS ARE EXPECTED TO DECREASE IN STRENGTH OVERNIGHT. * WINDS: STRONG SUSTAINED WINDS OF 40 TO 55 MPH WITH GUSTS UP TO 70 MPH CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ066-010700- /O.CON.KBYZ.HW.W.0006.000000T0000Z-110301T0700Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 904 PM MST MON FEB 28 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * IMPACTS: THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. TRAVELERS ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. * TIMING: WIND GUSTS AROUND 60 MPH HAVE BEEN REPORTED. STRONG WINDS WILL CONTINUE THIS EVENING. WINDS ARE EXPECTED TO DECREASE IN STRENGTH OVERNIGHT. * WINDS: STRONG SUSTAINED WINDS OF 40 TO 55 MPH WITH GUSTS UP TO 70 MPH CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ HTTP://WEATHER.GOV/BILLINGS
213 WWUS75 KBYZ 010654 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 1154 PM MST MON FEB 28 2011 MTZ065-066-010800- /O.CAN.KBYZ.HW.W.0006.000000T0000Z-110301T0700Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 1154 PM MST MON FEB 28 2011 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE HIGH WIND WARNING. WINDS WILL CONTINUE TO DECREASE IN STRENGTH THROUGH EARLY TUESDAY MORNING. THEREFORE...THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ HTTP://WEATHER.GOV/BILLINGS
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Feb 27, 9:12 PM MST, 1 hour 18 minutes earlier.
Area forecast discussion, Feb 27, 9:12 PM MST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
912 PM MST SUN FEB 27 2011
.SHORT TERM...VALID FOR MON AND TUE...
ALREADY UPDATED THE WIND ADVISORY TO START IT EARLIER AS WINDS
WERE COMING UP TO ADVISORY CRITERIA ALREADY. WINDS WILL CONTINUE
TO INCREASE TONIGHT INTO MONDAY MORNING AND COULD WELL PUSH
WARNING CRITERIA FOR A TIME. ADJUSTED SOME FORECAST LOWS HERE AND
THERE. BUMPED LOWS UP A BIT AT BILLINGS WITH SOME DRAINAGE AND
GRADIENT WIND KICKING IN. LOWS SHOULD NOT BE ANY COLDER THAN LAST
NIGHT IN BILLINGS BASED ON THIS. DROPPED TEMPERATURES AT SHERIDAN
WITH A QUICK COOL DOWN THIS EVENING. NO OTHER CHANGES. TWH
.LONG TERM...VALID FOR WED...THU...FRI...SAT...SUN...
MODELS CONTINUE TO STRUGGLE WITH COLD AIR TIMING AND EXTENT
THROUGH THE EXTENDED. LATEST MODEL RUNS GO WITH A WARMER SOLUTION
FOR THE EARLY EXTENDED AND THEN SLIGHTLY COOLER FOR THE WEEKEND.
STILL LOOKS LIKE THE STRONGEST COLD PUNCH WILL OCCUR EARLY NEXT
WEEK. HOWEVER WITH ALL THE UNCERTAINTY CONTINUE TO TREND FORECAST
TOWARD ENSEMBLE GUIDANCE...RESULTING IN MINOR ADJUSTMENTS TO
TEMPERATURES. PRECIPITATION CHANCES WILL BE DEPENDENT ON HOW DEEP
COLD AIR GETS WITH THESE INTRUSIONS AS PLENTY OF PACIFIC MOISTURE
WILL BE MOVING THROUGH THE AREA ON WEST TO SOUTHWESTERLY JET
STREAM. THE DEEPER THE COLD AIR GETS THE LESS THE DOWNSLOPE EFFECT
WILL LIMIT PRECIPITATION CHANCES. ONLY MADE SLIGHT ADJUSTMENTS TO
POPS KEEPING BROADBRUSH CLIMO TO SLIGHTLY ABOVE CLIMO POPS IN
THROUGH THE PERIOD. OVERALL EXPECT UNSETTLED CONDITIONS WITH BELOW
NORMAL TEMPERATURES...WITH THE POSSIBILITY FOR A COUPLE OF ARCTIC
INTRUSIONS EARLY IN THE WEEKEND AND THEN EARLY NEXT WEEK. CHAMBERS
&&
.AVIATION...
SCATTERED MOUNTAIN SNOW SHOWERS WILL RESULT IN LOCAL MVFR TO IFR
CONDITIONS AND OCCASIONAL MOUNTAIN OBSCURATION TONIGHT INTO THE
DAY MONDAY. OTHERWISE VFR CONDITIONS WILL CONTINUE ACROSS THE
REST OF THE AREA. STRONG SOUTHWEST WINDS WILL CONTINUE TONIGHT
ALONG THE FRONT RANGE WITH GUSTS OVER 50 KTS AT TIMES INCLUDING
THE KLVM VICINITY. THESE STRONG WINDS WILL CONTINUE THROUGH THE
DAY MONDAY. SOLUM
&&
.PRELIMINARY POINT TEMP/POPS...
MON TUE WED THU FRI SAT SUN
-----------------------------------------------------------
BIL 019/041 014/024 005/033 022/036 016/024 009/024 014/024
11/B 44/S 32/S 23/S 33/S 32/J 23/S
LVM 021/041 017/034 015/034 024/037 016/028 011/031 018/032
11/N 44/S 32/S 23/S 33/S 32/J 23/S
HDN 010/041 008/022 003/031 018/038 017/024 008/024 013/026
11/B 33/S 22/S 22/S 33/S 32/J 23/S
MLS 011/038 008/018 901/020 012/033 012/017 005/017 009/019
11/B 66/S 32/S 22/S 33/S 33/J 22/S
4BQ 006/040 009/023 004/030 015/037 016/023 009/023 012/026
11/B 23/S 21/E 22/S 32/S 32/J 22/S
BHK 008/036 005/015 902/014 007/033 010/017 002/013 005/015
11/B 66/S 22/S 22/S 22/S 32/J 22/S
SHR 008/040 018/033 010/035 021/041 018/028 009/030 016/031
11/B 22/S 22/S 23/S 33/S 32/J 23/S
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT MST MONDAY NIGHT FOR
ZONES 65-66.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Feb 27, 3:15 PM MST, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 315 PM MST SUN FEB 27 2011 MTZ028>042-056>058-063>068-WYZ098-099-282215- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 315 PM MST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TONIGHT STRONG SURFACE PRESSURE GRADIENTS WILL DEVELOP ALONG THE FOOTHILLS OF THE BEARTOOTH AND ABSAROKA MOUNTAINS THIS EVENING. THIS WILL BRING STRONG WINDS TO THE LIVINGSTON AND NYE AREAS. THE STRONG WINDS WILL DIMINISH EARLY TUESDAY MORNING. STRONG CROSS WINDS COULD MAKE DRIVING DIFFICULT IN THESE AREAS...ESPECIALLY FOR HIGH PROFILE VEHICLES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG SURFACE PRESSURE GRADIENTS WILL REMAIN ALONG THE FOOTHILLS OF THE BEARTOOTH AND ABSAROKA MOUNTAINS MONDAY INTO MONDAY EVENING BRINGING CONTINUED STRONG WINDS TO THE LIVINGSTON AND NYE AREAS. THE STRONG WINDS WILL DIMINISH EARLY TUESDAY MORNING. STRONG CROSS WINDS COULD MAKE DRIVING DIFFICULT IN THESE AREAS...ESPECIALLY FOR HIGH PROFILE VEHICLES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HOOLEY
Nearby
High Wind Warnings in Montana, 2011Every high wind warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.